# SDR DALA2021071904051

- Difficulty date: July 18, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N909DN
- Make and model: Boeing 737932ER
- Aircraft serial: 64880
- Aircraft time: 7,654 hours, 3,075 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Punctured
- Location: E/'E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1880076) DURING INSPECTION FOUND PUNTURE DAMAGE 6" FORWARD OF E AND E BAY DOOR. MAINTENANCE REPAIRED THE DAMAGE PER ERA 579916-14.
